IJPAM: Volume 92, No. 1 (2014)
Department of Mathematics
Faculty of Science
Khon Kaen University
Khon Kaen 40002, THAILAND
Abstract. It is known that every maximal ideals in a commutative ring with identity is prime; this result is also valid for commutative ordered semigroups and commutative semigroups as well. In this paper, we show that in commutative ternary semigroups with identity every maximal ideals is prime.
Received: February 3, 2014
AMS Subject Classification: 06F05
Key Words and Phrases: semigroup, commutative ternary semigroup with identity, ideal, prime ideal, maximal ideal, direct product
Download paper from here.
DOI: 10.12732/ijpam.v92i1.13 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 133 - 139
This work is licensed under the Creative Commons Attribution International License (CC BY).